# SDR COEA2018042623911

- Difficulty date: April 26, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,074 hours, 45,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S53173200212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR, LEVEL 2 CORROSION FOUND ON INTERCOSTAL BETWEEN FB 10-11, RBL 12. REPLACED WITH OEM PART.
